Das Problem von Cauchy in der mehrdimensionalen Differentialgeometrie. III. Natürliche Gleichungen.

K. Leichtweiss

Mathematische Annalen (1956/57)

  • Volume: 132, page 201-245
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Leichtweiss, K.. "Das Problem von Cauchy in der mehrdimensionalen Differentialgeometrie. III. Natürliche Gleichungen.." Mathematische Annalen 132 (1956/57): 201-245. <http://eudml.org/doc/160516>.

@article{Leichtweiss1956/57,
author = {Leichtweiss, K.},
journal = {Mathematische Annalen},
keywords = {Riemannian Manifolds; Connections},
pages = {201-245},
title = {Das Problem von Cauchy in der mehrdimensionalen Differentialgeometrie. III. Natürliche Gleichungen.},
url = {http://eudml.org/doc/160516},
volume = {132},
year = {1956/57},
}

TY - JOUR
AU - Leichtweiss, K.
TI - Das Problem von Cauchy in der mehrdimensionalen Differentialgeometrie. III. Natürliche Gleichungen.
JO - Mathematische Annalen
PY - 1956/57
VL - 132
SP - 201
EP - 245
KW - Riemannian Manifolds; Connections
UR - http://eudml.org/doc/160516
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.